# SDR JJBA201812181015

- Difficulty date: December 11, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 39,099 hours, 24,001 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Angle
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG AUX DOOR ANGLE CRACKED AS MARKED. THERE IS A 3" CRACK IN THE RADIUS OF THE LH MLG AUX DOOR STIFFENER. PREPPED, PRIMED, AND PAINTED LH MLG AUX DOOR REPAIR.
